Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 521-524
http://dx.doi.org/10.1155/S0161171299225215

Webbed spaces, double sequences, and the Macke convergence condition

Instituto de Matemáticas, U.N.A.M., Area de la Investigación Científica, Circuito Exterior, Ciudad Universitaria, México D.F. 04510, Mexico

Received 28 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Armando García-Martínez, “Webbed spaces, double sequences, and the Macke convergence condition,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 521-524, 1999. https://doi.org/10.1155/S0161171299225215.